Journal of Statistics Applications & Probability
Many mathematical and probabilistic models have been used in social sciences to explain the observed phenomenon in a summarizing form. In migration studies, it was observed that in the area under study all the households are not equally exposed to the risk of migration at a particular point of time and having at least one migrant. The present study shows the application of size biased geometric distribution to describe the observed phenomenon related to number of migrants and it was found that the models describes the phenomenon satisfactorily well.
Digital Object Identifier (DOI)
Kumar Yadav, Raj and Kumar, Upendra
"Application of Size-Biased Geometric Distribution to Migration Data,"
Journal of Statistics Applications & Probability: Vol. 7:
1, Article 8.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol7/iss1/8